# SDR RU3A20141120042

- Difficulty date: November 20, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 13,472 hours, 7,367 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INVERTER FAILURE MASTER CAUTION & FLASHING INDICATORS ILLUMINATED 3 DAYS IN A ROW. AFTER FIRST FAILURE PERFORMED OPERATION TEST OF INVERTERS UNDER CART & UNDER ENG POWER.  NO DEFECTS SAME FAILURE THE NEXT DAY 15 MIN INTO FLIGHT.  FOUND AUXILIARY CONNECTOR LOOSE.  AFTER REINSTALLING CONNECTOR, INVERTERS CHECKED GOOD.  AGAIN THE SAME FAILURE ON THE NEXT DAY 90 MIN INTO FLIGHT.  R & R 115 VOLT AC INVERTER SELECT RELAY.
